# SDR UALA2012040402098

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 395 S35-36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 395 BETWEEN STRINGERS 35-36L.  EVALUATED DENT & FOUND OUT OF LIMITS.  CUT-OUT DAMAGE & ACCOMPLISHED NDT FOR CRACKS.  NONE FOUND.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR REF SRM. MAJOR REPAIR
